# SDR GLBA20050507

- Difficulty date: August 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 19,721 hours, 23,828 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE SOUNDED LIKE IT CYCLED THROUGH AN AUTOFEATHER, INCREASED POWER AND CONDITION CEASED, LANDED WITHOUT INCIDENT.  PERFORMED GROUND RUN-UP, COULD NOT DUPLICATE, RETURNED TO SERVICE.
